VOL. 57 · NO. 2 | April, 2005
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 57 (2), (April, 2005)
No abstract available
Articles
Go YAMAMOTO
J. Math. Soc. Japan 57 (2), 309-332, (April, 2005) DOI: 10.2969/jmsj/1158242061
KEYWORDS: Lie algebra, Virasoro algebra, Superconformal algebra, Operator Product Expansion, 81R05, 81R10, 17B68
Miyuki KOISO, Bennett PALMER
J. Math. Soc. Japan 57 (2), 333-355, (April, 2005) DOI: 10.2969/jmsj/1158242062
KEYWORDS: variational problem, stability of critical point, partially free boundary, soap film, gravitational energy, 49Q10, 58E10, 53C42
Takahiro HAYATA, Joachim SCHWERMER
J. Math. Soc. Japan 57 (2), 357-385, (April, 2005) DOI: 10.2969/jmsj/1158242063
KEYWORDS: cohomology of arithmetic subgroups, Eisenstein cohomology, cuspidal cohomology, automorphic representation, associate parabolic subgroup, minimal coset representatives, 11F75, 11F70, 22E40
Minoru MURATA
J. Math. Soc. Japan 57 (2), 387-413, (April, 2005) DOI: 10.2969/jmsj/1158242064
KEYWORDS: uniqueness of nonnegative solutions, parabolic equation, positive solution, elliptic equation, Skew product, Martin boundary, 31C35, 35J99, 35K15, 35K20, 58J99
Sunao ŌUCHI
J. Math. Soc. Japan 57 (2), 415-460, (April, 2005) DOI: 10.2969/jmsj/1158242065
KEYWORDS: Borel summability, singular vector fields, singular differential equations, 35C20, 35A20, 35F20
Juno MUKAI, Kohhei YAMAGUCHI
J. Math. Soc. Japan 57 (2), 461-489, (April, 2005) DOI: 10.2969/jmsj/1158242066
KEYWORDS: Poincaré complex, homotopy type, Whitehead product, 55P10, 55P15, 57P10
Rafał BOCIAN, Andrzej SKOWROŃSKI
J. Math. Soc. Japan 57 (2), 491-512, (April, 2005) DOI: 10.2969/jmsj/1158242067
KEYWORDS: selfinjective algebra, repetitive algebra, Tilted algebra, Galois covering, 16D50, 16G60, 16G70
Shao-Ji FENG
J. Math. Soc. Japan 57 (2), 513-521, (April, 2005) DOI: 10.2969/jmsj/1158242068
KEYWORDS: Riemann zeta function, approximate functional equation, mean value, 11M06
Masayuki KURIHARA, Katsuro SAKAI, Masato YAGUCHI
J. Math. Soc. Japan 57 (2), 523-535, (April, 2005) DOI: 10.2969/jmsj/1158242069
KEYWORDS: hyperspace of closed sets, Hausdorff metric, uniform AR, uniform ANR, uniformly locally $C^*$-connected, almost convex, C-connected, Lawson semilattice, 54B20, 54C55
Seiichi KAMADA, Yukio MATSUMOTO, Takao MATUMOTO, Keita WAKI
J. Math. Soc. Japan 57 (2), 537-555, (April, 2005) DOI: 10.2969/jmsj/1158242070
KEYWORDS: Lefschetz fibration, chart description, 57M99, 32S50
Song LIANG
J. Math. Soc. Japan 57 (2), 557-592, (April, 2005) DOI: 10.2969/jmsj/1158242071
KEYWORDS: Laplace approximation, large deviation, diffusion process, Euclidean space, 60F10, 60J60
Naoyuki ICHIHARA
J. Math. Soc. Japan 57 (2), 593-603, (April, 2005) DOI: 10.2969/jmsj/1158242072
KEYWORDS: Homogenization‎, Stochastic partial differential equations, Zakai equations, Nonlinear filtering, 60H15, 35R60, 93E11
Muneo CHŌ, Tadasi HURUYA
J. Math. Soc. Japan 57 (2), 605-618, (April, 2005) DOI: 10.2969/jmsj/1158242073
KEYWORDS: Hilbert space, Trace, principal function, 47B20, 47A10
Back to Top